# SDR ASOA2012120402590

- Difficulty date: November 30, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 34,958 hours, 31,397 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL TO ACFT FOUND MAIN CABIN DOOR OUTER HANDLE JAMMED CLOSED, MISALIGNED WITH RECESSED RECEPTICAL.  HAD TO PRY HANDLE OUT TO OPEN DOOR DOES NOT APPEAR TO CLOSE PROPERLY.  CLEANED AND LUBED PAX DOOR HANDLE AND PERFORMED OPS CHECKED IAW AMM 52-11-23.
